Hossein Ghaneai
Title
Cited by
Cited by
Year
Auxiliary parameter in the variational iteration method and its optimal determination
MM Hosseini, ST Mohyud-Din, H Ghaneai, M Usman
International Journal of Nonlinear Sciences and Numerical Simulation 11 (7 …, 2010
432010
Variational iteration method with an auxiliary parameter for solving wave-like and heat-like equations in large domains
H Ghaneai, MM Hosseini
Computers & Mathematics with Applications 69 (5), 363-373, 2015
362015
Variational iteration method for nonlinear age-structured population models using auxiliary parameter
SMM Hosseini, ST Mohyud-Din, H Ghaneai
Zeitschrift für Naturforschung A 65 (12), 1137-1142, 2010
262010
Modified variational iteration method for solving a neutral functional‐differential equation with proportional delays
H Ghaneai, MM Hosseini, ST Mohyud‐Din
International Journal of Numerical Methods for Heat & Fluid Flow, 2012
252012
Variational iteration method for Hirota‐Satsuma coupled KdV equation using auxiliary parameter
SMM Hosseini, ST Mohyud‐Din, H Ghaneai
International Journal of Numerical Methods for Heat & Fluid Flow, 2012
212012
Solving differential-algebraic equations through variational iteration method with an auxiliary parameter
H Ghaneai, MM Hosseini
Applied Mathematical Modelling 40 (5-6), 3991-4001, 2016
132016
On the coupling of auxiliary parameter, Adomian's polynomials and correction functional
MM Hosseini, ST Mohyud-Din, H Ghaneai
Mathematical and Computational Applications 16 (4), 959-968, 2011
102011
Tri-prong scheme for regularized long wave equation
MM Hosseini, H Ghaneai, ST Mohyud-Din, M Usman
Journal of the Association of Arab Universities for Basic and Applied …, 2016
52016
Modified homotopy perturbation method for solving delay differential equations
M Abolhasani, H Ghaneai, M Heydari
Appl. Sci. Rep 16 (2), 89-92, 2010
52010
Optimal homotopy perturbation method for solving partial differential equations with large solution domain
M Abolhasani, MM Hosseini, H Ghaneai, ST Mohyud-Din
Scientific Research and Essays 7 (11), 1293-1297, 2012
32012
NCHB: A method for constructing rooted phylogenetic networks from rooted triplets based on height function and binarization
H Poormohammadi, MS Zarchi, H Ghaneai
Journal of Theoretical Biology 489, 110144, 2020
12020
An efficient modification of homotopy perturbation method for solving Riccati differential equation in large domain
M Abolhasani, M Heydari, H Ghaneai
2016
Emerald Article: Modified variational iteration method for solving a neutral functional-differential equation with proportional delays
H Ghaneai, MM Hosseini, ST Mohyud-Din
Emerald Article: Variational iteration method for Hirota-Satsuma coupled KdV equation using auxiliary parameter
SMM Hosseini, ST Mohyud-Din, H Ghaneai
The system can't perform the operation now. Try again later.
Articles 1–14